MathSciNet Relay Station
MathSciNet bibliographic data
MR1002122 47A05 (47A10 47A55 47A60)
Mbekhta, Mostafa Résolvant généralisé et théorie spectrale. (French) [Generalized resolvents and spectral theory] J. Operator Theory 21 (1989), no. 1, 69–105.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement